MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø22X41

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø22X41
Catalog Number 25060.2241
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2018.Lot 112862: (b)(4).Expiration date: 2016-03-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 22 size s -2,5 reference 01.25.124 (k080885).Lot 134979: (b)(4).Expiration date: 2018-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
We were informed on (b)(6) 2018 that the patient came in complaining of pain.The surgeon plans to revise the patient on (b)(6) 2018.More information to follow the case.Update received on 13 september 2018: revision not performed on (b)(6) date unknown.To date no additional information are available.

Brand Name
BIPOLAR HEAD Ø22X41
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7876589
Report Number3005180920-2018-00686
Device Sequence Number186780
Product Code KWY
UDI-Device Identifier07630030843310
UDI-Public07630030843310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2016
Device Catalogue Number25060.2241
Device Lot Number112862
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR